Richard A. Hiler

ArticleCategoryCreated
This user has no articles.
TitleCategoryCreated
This user has no blogs.
Richard A. Hiler
-
-
Naples
Chiropractor
Hiler Chiropractic and Neuropathy Pain Clinic
1234 Airport Pulling Rd. North
Naples
FL
34104

What are the symptoms of peripheral Neuropathy?

Peripheral neuropathy often causes numbness and pain in your hands and feet. People typically describe the pain as tingling or numbness, while they may compare the loss of sensation to the feeling of wearing a thin stocking or glove. Symptoms usually start in the tips and progress upwards. As it becomes more severe it may feel like shocks, burning, and oversensitive to light touch. Improvement requires a delicate balance of therapies to restore fuel in the form of glucose, oxygen, and essential nutrients, and also stimulating sick nerves to build protein and healthier nerve membranes. Our program does just that.

What is the cause of peripheral neuropathy?

Peripheral neuropathy can result from diabetes, traumatic injuries, infections, metabolic problems and exposure to toxins such as chemotherapy or statin drugs (cholesterol lowering medication). Sometimes the cause is genetic or of unknown etiology. My neuropathy pain relief program varies in its application depending on each possible cause. Regardless of the etiology, we have had very good results as long as the patient is not in a severe stage or has waited too long to seek our help. Our advanced Neurofoot analysis is designed to determine the severity and whether my modalities have a chance of helping.  Please call for details.           

Is it possible that my cholesterol medication is causing my neuropathy?

Yes. This is not the scope of my profession, so talk to your MD. However, here are some facts. No question statins are proven to lower your cholesterol numbers, but whether these lower numbers translate to less incidence of heart attack or stroke is questionable. The statins do negatively affect your nerves, brain, muscles, liver, and kidneys. Nerve pain, muscle pain, memory and concentration loss are not uncommon. People who take statins are 4 to 14 times more likely to develop peripheral neuropathy. Do your own research. I offer programs to lower cholesterol naturally and reduce the pain of neuropathy.

Richard A. Hiler
Logo
802
OFFLINE
-
-
0
Richard A. Hiler
-
-

© 2012 Healthy Advice from the Pros / Brannon & Associates, Inc. All Rights Reserved.
Designed and Hosted by CyberSpyder Web Services